# SDR ABXA9701139

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910042503
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LEFT FLAP CENTER FIXED VANE DELAMINATED OUT OF LIMITS AT THE LEADING EDGE.  *S/D*  REPLACED ALL HONEYCOMB CORE DOUBLERS AND SKIN.
